# SDR SWIA202161922

- Difficulty date: August 14, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON L/H SIDE SEAT RAIL STRUCTURE @ STRG 15L BETWEEN FS785.15 & FS847.00 +16.00     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED  SEAT TRACK AND RETAINER AT STRG 15L BETWEEN FS 785.15 AND FS 847.00+16 REF CRJ900 SRM 51-41-02-001-001-A01, CRJ900 AMM 53-00-49-000-801-A07 AND CRJ-900 AMM 53-00-49-400-801-A01. SEE CONTINUE CARD FOR PERTINENT DETAILS.
